Logo eprints

Bounding the parameters of block-structured nonlinear feedback systems

Cerone, Vito and Piga, Dario and Regruto, Diego Bounding the parameters of block-structured nonlinear feedback systems. International Journal of Robust and Nonlinear Control , 23 (1). pp. 33-47. ISSN 1049-8923 (2013)

PDF (Pre-print version)
Download (185kB) | Preview


In this paper, a procedure for set-membership identification of block-structured nonlinear feedback systems is presented. Nonlinear block parameter bounds are first computed by exploiting steady-state measurements. Then, given the uncertain description of the nonlinear block, bounds on the unmeasurable inner signal are computed. Finally, linear block parameter bounds are evaluated on the basis of output measurements and computed inner-signal bounds. The computation of both the nonlinear block parameters and the inner-signal bounds is formulated in terms of semialgebraic optimization and solved by means of suitable convex LMI relaxation techniques. The problem of linear block parameter evaluation is formulated in terms of a bounded errors-in-variables identification problem.

Item Type: Article
Identification Number: 10.1002/rnc.1813
Uncontrolled Keywords: bounded uncertainty, LMI relaxation, block-structured nonlinear systems
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Ms T. Iannizzi
Date Deposited: 13 Jan 2015 13:57
Last Modified: 13 Jan 2015 14:35
URI: http://eprints.imtlucca.it/id/eprint/2470

Actions (login required)

Edit Item Edit Item